MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 80" (203 CM) BIFUSE 10 DROP BLOOD SET W/170 MICRON FILTER, MICROCLAVE, HAND PUM; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 80" (203 CM) BIFUSE 10 DROP BLOOD SET W/170 MICRON FILTER, MICROCLAVE, HAND PUM; STOPCOCK, I.V. SET
Catalog Number B33741
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
The event occurred on an unspecified date in november that involved a 80" (203 cm) bifuse 10 drop blood set w/170 micron filter, microclave¿, hand pump, rotating luer that the customer reported air in line happened to clean setup, and was not connected to the patient.There was no patient involvement, and no harm.This report captures first of two events.

Brand Name
80" (203 CM) BIFUSE 10 DROP BLOOD SET W/170 MICRON FILTER, MICROCLAVE, HAND PUM
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10990743
Report Number9617594-2020-00537
Device Sequence Number13647508
Product Code FMG
UDI-Device Identifier00887709079281
UDI-Public(01)00887709079281(17)250901(10)4988698
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Catalogue NumberB33741
Device Lot Number4988698
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1